# SDR DALA2021081904829

- Difficulty date: August 18, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 64,801 hours, 25,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8027301) DURING INSPECTION FOUND LEFT SIDE AFT LOWER EXTERIOR EMERGENCY LIGHT INOP. TROUBLESHOT AND FOUND 2 OPEN FUSES. REMOVED AND REPLACED FUSES PER B737 WDM 33-51-11.
